sponsored
PatientsVille.com Logo

PatientsVille

Cozaar Report: Increased blood pressure dizziness

Cozaar Report: Increased blood pressure dizziness

A following Cozaar side effect report was submitted by a user.

Male patient reported the following Cozaar 50mg side effects :
Increased blood pressure, dizziness

began Rx on 11-19 to replace lisinopril blood pressure rose from 110/70 to 171/107 on 12/02. Dr. increased dosage from 50mg to 100mg daily--result unknown at present.


Medication Dosage: 50mg
Medication Frequency: once daily
Patient Age: 62
Patient Weight: 268
Other medications: prevacid, fish oil, simvastatin, lasix, 81mg aspirin.
Diagnosis: Post surgical prescription to control blood pressure. Cozaar prescribed due to side effects of other drugs
Pre-existing conditions: caucasian, non-smoker, non-drinker, no liver/kidney problems, metal allegy, heart surgery in July for arterial blockage and stable angina.
Hospitalized? No
Life-threatening? No
Disabled? No
Birth Defects? No
Was intervention required to prevent damage? No
Other serious medical events? Yes
Died? No

It is estimated that 1.5 million preventable adverse drug events occur each year. Many more millions of mild adverse drug events occur each year which can affect your health, mental state, and normal everyday functioning. Drug side effects can cause death, disability, and illness.

Cozaar Patient Forum

Cozaar Common Side Effects

Loading...

Record and Track Your Side Effects

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

Track Your Side Effects - It's Easy and Free. >> Start Today

Already a User? Log In

Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all. PatientsVille on Facebook
PatientsVille on Twitter